# SDR UALA2013040502293

- Difficulty date: April 4, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 49,111 hours, 19,559 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 89
- Condition: Inoperative
- Location: Audio Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK MICROPHONE IS INOPERATIVE.  O2 MASK NO HELP, O2 BOX NO HELP, ORIGINAL  INSTALLED.  REMOVED AND REPLACED AMU, OPS CHECK OKAY.
